Double- and single-layered sign-changing solutions to a singularly perturbed elliptic equation concentrating at a single sphere

Clapp, Mónica and Manna, Bhakti Bhusan (2017) Double- and single-layered sign-changing solutions to a singularly perturbed elliptic equation concentrating at a single sphere. Communications in Partial Differential Equations, 42 (3). pp. 474-490. ISSN 0360-5302

Full text not available from this repository. (Request a copy) [error in script]
IITH Creators:
IITH CreatorsORCiD
Manna, Bhakti BhusanUNSPECIFIED
Item Type: Article
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 28 May 2019 11:11
Last Modified: 28 May 2019 11:11
URI: http://raiith.iith.ac.in/id/eprint/5360
Publisher URL: http://doi.org/10.1080/03605302.2017.1279627
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 5360 Statistics for this ePrint Item